# SDR SIMA20130517004

- Difficulty date: May 17, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 33,955 hours, 31,423 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 334
- Condition: Failed
- Location: Lt Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 2908, CREW REPORTED DURING CRUISE, DETECTED AN ELECTRICAL BURNING ODOR.   ODOR DISSIPATED AFTER TURNING RECIRCULATION FANS OFF.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.   R & R THE LT RECIRCULATION FAN.  OPS CHECKED GOOD IAW AMM 21-24-01.  NO ODOR WAS PRESENT AT THIS TIME.  ACFT RETURNED TO SERVICE.
